1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Type 2 , Just been put on insulin ,Scared

Discussion in 'Type 2 with Insulin' started by noidea21, Oct 20, 2016.

  1. goalie

    goalie · Active Member

    Messages:
    32
    Likes Received:
    9
    Trophy Points:
    28
    Hi it may be that you need to eat regularly but if you are getting hypos then surely you need less insulin rather than eating more to keep you levels up. Ask your nurse about this. Why cause weight gain and then add another medication in to counteract it. Sounds a bit back to front to me.
     
    • Agree Agree x 2
  2. ickihun

    ickihun Type 2 · Master

    Messages:
    13,462
    Likes Received:
    18,385
    Trophy Points:
    298
    • Friendly Friendly x 1
  3. noidea21

    noidea21 Type 2 · Member

    Messages:
    17
    Likes Received:
    6
    Trophy Points:
    23
    Hi thank you for the comment, I am on my 3rd week of Insulin now , I have been having it increased each week , I have had a couple of low sugars, I have had to increase my carbs as they said I was not having enough , I thankfully have not put any weight on up to now , it is hit and miss at the moment as my sugars have only reduced slightly and still spiking in Afternoon ..
     
  4. noidea21

    noidea21 Type 2 · Member

    Messages:
    17
    Likes Received:
    6
    Trophy Points:
    23
    Hello thanks so much for message, I started on low dose of Insulin in mornings and evenings, then the dose was increased slightly week1 , then increased again second week again this week increased , I have had to increase my carbs but no weight gain so far thank goodness, I have had 2 low sugars and have been told to carry a hypo emergency pack as they called and have one at bedside.. I am still not sure how much it will get increased as still having high sugars in afternoons and evening.. Hope all is well for you and again thank you for asking it is sweet of you .:angelic:
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook